# SDR 99FDEA00052

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THREE INSTANCES OF MASTER WARN LIGHT ILLUM AND WARN BELL.  FOUND WIRE WITH INSULATION CUT ON LOWER AFT END OF FIRE LOOP.  SPLICED WIRE AT SEP PER MM CHAPTER 20.  FIRE TEST NORMAL.
